# SDR DALA2017122708904

- Difficulty date: December 21, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 59,688 hours, 32,475 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Out Of Rig
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD DUE TO LT REVERSER EOAP ILLUMINATED SHORTLY AFTER TAKE OFF. LT REVERSER UNLOCK LIGHT ILLUMINATED. FOUND LT THRUST REVERSER IN THE STOWED LOCKED POSITION AND ALL INDICATION LIGHTS OUT. FWD  LT THRUST REVERSER TO MEL 78-32-01.  UPDATE 23DEC MSP FOUND UPPER REVERSER HALVES OUT OF RIG.  RIGGED UPPER REVERSER PER MM.  INSTALLED CROSS OVER FLEX SHAFT.  OPERATION CHECKS GOOD.  MCO/PLACARD REMOVED.
